May 20, 2014
Hello. I am a female aged 37. I have more than 6 months experiencing a cronic diarrhea since I started taking ARV's (tribuss). I have started using them 3 yrs back and gained so much weight. Now I have badly lost weight because of this diarrhea. Pls advise
Response from Mr. Vergel
I am so sorry that you are going through this problem.
I hope you get some relief soon!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Laws For Partner Notification For Hiv Aids And Other Sexually Transmitted Infections
- Chances Of Getting Hepatitis C If Condom Breaks With Prostitute
- Testim Reviews
- Burning Feet Neuropathy
- When Does The Doctor Tell You That You Are Hiv Positive?
- Undetectable Hiv Positive Woman And Negative Man Transmission Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.